# SDR MASA200602196

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,180 hours, 5,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2908 TUS - ABORTED TAKEOFF AND RTG DUE TO LAVE SMOKE CAUTION/SMELL OF SMOKE IN CABIN.  COMP WASH RESIDUE CAUSING THE SMELL AND SMOKE.  MX PERFORMED ENGINE RUNS AND CLEARED DISCREPANCIES WITH NO FURTHER ISSUES NOTED.
